Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

D. Preiss - G. Speight

Differentiability of Lipschitz Functions in Lebesgue Null Sets

created by speight on 16 May 2017


Published Paper

Inserted: 16 may 2017
Last Updated: 16 may 2017

Journal: Inventiones Mathematicae
Volume: 199
Number: 2
Pages: 517-559
Year: 2013

ArXiv: 1304.6916 PDF


We show that if n>1 then there exists a Lebesgue null set in Rn containing a point of differentiability of each Lipschitz function mapping from Rn to R(n-1); in combination with the work of others, this completes the investigation of when the classical Rademacher theorem admits a converse. Avoidance of sigma-porous sets, arising as irregular points of Lipschitz functions, plays a key role in the proof.

Credits | Cookie policy | HTML 5 | CSS 2.1